MAUDE Adverse Event Report: Applied Medical Resources Stealth® Clamps; Clamp, Vascular

Applied Medical Resources Stealth® Clamps; Clamp, Vascular
Model Number A3214
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
Stealth® Clamps
Common Device Name
Clamp, Vascular
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50873542
Report Number2027111-2026-00726
Device Sequence Number9224180
Product Code DXC
UDI-Device Identifier00607915112769
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3214
Device Catalogue Number100497701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown